# SDR LR7A2019101872207

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 38,300 hours, 23,613 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T4CLAD
- Condition: Cracked
- Location: Rt Wing Te Flap
- Component: Flap, Lkheed
- Component part number: 37051620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB2703, FOUND THE RH OUTBOARD FLAP LOWER SKIN CRACKED AT OWFS32-54.5R NEAR EXISTING REPAIR. / REPAIRED IAW LOCKHEED SMP583 SRM FIG. 51-140-12.    NR# 1000064439.
